MAUDE Adverse Event Report: STRYKER-ENDOSCOPY LAKELAND 5300; ELECTROSURGICAL, CUTTING & COAGULATION ACCESSORIES, LAPAROSCOPIC & ENDOSCOPIC, R

STRYKER-ENDOSCOPY LAKELAND 5300; ELECTROSURGICAL, CUTTING & COAGULATION ACCESSORIES, LAPAROSCOPIC & ENDOSCOPIC, R
Catalog Number LF4418
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the trigger would not release on the lf4418.There was no patient injury or medical intervention and extended procedure time reported was five minutes.There was no patient injury, medical intervention, or extended procedure time reported.These are commonly used devices that are readily available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Please note update to section e2, health professional and e3, health professional occupation and h p occupation - other.The investigation results confirm this incident no longer falls within mdr reportability requirements as it was determined it was not functional output "uol-06: loose / damaged components".The device was returned to stryker sustainability solutions for evaluation.Upon inspection of the received complaint device, the handle, blade trigger, button, shaft, and jaws appeared to be intact.The device plug is stryker branded, the plug was inspected for damage, corrosion, and deformation and none were found.The spacer pads were inspected for damage and found none.Thumb button feedback was acceptable as it was able to depress the pressure pad on the membrane switch and exhibited a tactile click; and the pressure pad disengaged when released.The handle functionality was tested and confirmed to be acceptable as the lever was able to actuate the jaws multiple times.The handle lever was returned to the start position and the jaws open when released.An audible click was heard when the jaw lever engaged the click tab.While the jaws were in the locked position, they were inspected and found to be properly aligned.The blade trigger was tested and the trigger would not disengage on its own without pushing it back.The bio-burden was cleaned off from the jaws to further inspect and to do the functional inspection.The jaws were cleaned of with enzymatic cleaner to loosen up the built up eschar stuck in the blade tracks.A pick was used to clean and dislodge the blade track.Shards of eschar were pulled out of the track.After the blade track was cleaned the blade trigger work as intended.The trigger was pressed and released and it returned to the start position.A review of the dhr for the reported lot/serial number supports that the device met all inspection and test criteria prior to release from stryker.The reported event could be attributed to: - device not cleaned while in use per ifu guidance.- inadequate cleaning of device, higher than expected level of native soil.- tissue build-up, eschar prevents the jaws from functioning properly the instructions for use (ifu) state: - do not overfill the jaws of the instrument with tissue.This may damage the cutting mechanism or cause the blade to deploy outside of its guiding features, possibly resulting in difficultly opening the jaws or unintended injury to the user or patient.- open the jaws by squeezing the handle until it unlocks, then push the handle completely forward.- the nano-coating featured on the original device is not present on this product.- keep the instrument jaws clean.Build-up of eschar may reduce sealing and/or cutting effectiveness.Wipe jaw surfaces and edges with a sterile, wet gauze pad as needed.- remove any embedded tissue from blade track and jaw hinge area.- do not clean the instrument jaws with a scratch pad or other abrasives.- notice ¿ do not engage the cutting mechanism over sutures, clips, staples, or other metal objects as damage to the cutter may occur.The reported event will continue to be monitored through post-market surveillance.

Brand Name
NA
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION ACCESSORIES, LAPAROSCOPIC & ENDOSCOPIC, R
Manufacturer (Section D)
STRYKER-ENDOSCOPY LAKELAND 5300
5300 region ct
lakeland FL 33815
Manufacturer (Section G)
STRYKER-ENDOSCOPY LAKELAND 5300
5300 region ct
lakeland FL 33815
Manufacturer Contact
andy dobos
1810 w. drake drive
tempe, AZ 85283
8888883433
MDR Report Key22383926
Report Number0001056128-2025-00047
Device Sequence Number15717268
Product Code NUJ
UDI-Device Identifier07613327417845
UDI-Public07613327417845
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K180451
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLF4418
Device Lot Number16784100
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by Manufacturer07/14/2025
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown